| Model Number |
LPA1200M/52 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital with infection and endocarditis at device pocket.The gallant, right atrial (ra) lead and right ventricular (rv) lead were explanted.The infection was not associated with abbott procedure/product.There was no erosion noted on the device and leads, and no vegetation noted on the leads.The patient was in stable condition throughout the procedure.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The lead met specifications prior to leaving abbott manufacturing facilities.The results of the investigation are inconclusive since the lead was not returned for analysis.